Rosacea:no Lupus:yes. Roascea is not but lupus, which may be confused with rosacea due to butterfly rash, may be associated with raynauds.
No. There is no association although people with raynauds can have red spots on their face.
No. No. They are not related.
Thinskin w/ visible veins everywhere. I have rosacea, raynauds, telogen effluvium, hands resemble livedus reticularis. What's going on? Who do I go to?
Go see your DR and. Get checked for autoimmune condition. Take care and may god bless you!
Likely normal. A livedoid (livedo reticularis-like) pattern on the skin can be very normal and is often found in young woman. This is often a blotchy appearance to the skin that's almost web like. You probably don't need to see anyone, but if you're particularly anxious you can see your primary care physician.
Not Sure. I have not heard of a link between the two but anything is certainly possible. Off hand I would say more of a coincidence instead.
No. Not that I am aware of.
Can receiving IVIG 6 weeks earlier effect ANA type testing? 5 months on, 2 months off, then test. Suspected autoimmune w/auto + periph neuropathy, unintentional weight loss, Raynaud's, Rosacea, stable pancreas IPMNs.
Theoretically. Immunoglobulin has a 1/2 life of 30-40 days, thus it could possibly effect the results. But why are you getting ivig? With your diagnoses I suspect this has been tested before. Has it been positive or negative. We also have to know what test was done. Some of the central labs and others who do testing do not use immunofluorescence - an ANA by ifa and can get false negative results.
Yes. You should wait 5-6 months after ivig to test for ana.
Gloves and. .. Gloves and heavy socks are excellent ideas but also keep your torso warm by dressing in layers. There are drugs and medical procedures that can be used to treat raynaud's, but before those are used, do the above clothing suggestions, reduce your caffeine intake and above all, do not smoke.
Gloves and. Meds! Wearing gloves is essential in cold weather! An electric pocket warmer is useful! I favor the calcium channel blockers for use, but in lower doses, than treating bp! These drugs dilate arteries and prevent vasospasm with cold or anxiety quit well. I use Diltiazem the most in sustained release dosing only 1 x per/day.
Vasoapastic response. Raynaud's phenomenon is an exaggerated vasoapastic response to cold weather and stress. The blood vessels of the extremity normally dilate and constrict with temperature changes. This occurs to an extreme degree in patients with raynauds. They will experience blue or white fingers or toes when exposed to cold temperature or stress. This is self-limiting and rarely causes significant problems.
Raynaud's. cold sensitivity of the digits of the hands and feet secondary to cold exposure, trauma, or stress. Very often the digits will have color changes, white, blue with exposure, and then red when reentry into a warm area.
Keep warm and Ca++. Calcium channel blockers are the most common medication that physicians use to treat the symptoms of raynauds. The main drawback is the side effects from these medicines. Keeping your hands and feet warm remains the best treatment.